MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP 10 WITH SG URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP 10 WITH SG URINE TEST STRIPS
Catalog Number 11895362160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained of false positive nitrite results for some patient urine samples from chemstrip 10 sg test strips.The issue did not occur with all patient urine samples.The customer did visual tests and noticed she was getting positive nitrite results.She expected the results to be negative as she did not see bacteria in the sediment of the urine samples with a microscope.No erroneous results were reported outside of the laboratory.There was no allegation of an adverse event.The customer stored the test strips correctly and the strip pad was white before use.The customer did not use urine samples that were red or pink.The qc was acceptable.The suspect product was requested to be returned for investigation.This medwatch will cover test strip lot 21650803.Refer to medwatch with patient identifier (b)(6) for information on test strip lot 22262702.
 
Additional Manufacturer Narrative
The customer material of lot 22262702 and the retention material of the lot 22262700 and lot 21650800 were visually checked with native urine and a nitrite-dilution series.The results of the measurements fulfill our requirements.No false positive results were observed.Device was requested for return but was not available.

Brand Name
CHEMSTRIP 10 WITH SG URINE TEST STRIPS
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7818019
Report Number1823260-2018-02861
Device Sequence Number1517920
Product Code JIL
UDI-Device Identifier00075537171455
UDI-Public00075537171455
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K896454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number11895362160
Device Lot Number21650803
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1